Discrete probability

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationMathematics unlimited 2001 and beyond
EditorsB Engquist, W Schmid
PublisherSpringer-Verlag
Pages1095-1104
StatePublished - 2001

Cite this

Spencer, J. (2001). Discrete probability. In B. Engquist, & W. Schmid (Eds.), Mathematics unlimited 2001 and beyond (pp. 1095-1104). Springer-Verlag.

Discrete probability. / Spencer, Joel.

Mathematics unlimited 2001 and beyond. ed. / B Engquist; W Schmid. Springer-Verlag, 2001. p. 1095-1104.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J 2001, Discrete probability. in B Engquist & W Schmid (eds), Mathematics unlimited 2001 and beyond. Springer-Verlag, pp. 1095-1104.
Spencer J. Discrete probability. In Engquist B, Schmid W, editors, Mathematics unlimited 2001 and beyond. Springer-Verlag. 2001. p. 1095-1104
Spencer, Joel. / Discrete probability. Mathematics unlimited 2001 and beyond. editor / B Engquist ; W Schmid. Springer-Verlag, 2001. pp. 1095-1104
@inbook{90c6c8b6bd62436fa2186c792f80ccba,
title = "Discrete probability",
author = "Joel Spencer",
year = "2001",
language = "English (US)",
pages = "1095--1104",
editor = "B Engquist and W Schmid",
booktitle = "Mathematics unlimited 2001 and beyond",
publisher = "Springer-Verlag",

}

TY - CHAP

T1 - Discrete probability

AU - Spencer, Joel

PY - 2001

Y1 - 2001

M3 - Chapter (peer-reviewed)

SP - 1095

EP - 1104

BT - Mathematics unlimited 2001 and beyond

A2 - Engquist, B

A2 - Schmid, W

PB - Springer-Verlag

ER -